Jump to content

lifewasalladream92

Member Since 20 Jul 2012
Offline Last Active Mar 09 2014 04:53 PM

Topics I've Started

Rash From Cerave Moisturizer

30 November 2012 - 09:12 PM

I've been on the Regimen for about 6 weeks and am experiencing some pretty bad dryness and flaking. So the other day I decided to try to switch moisturizers to see if that would help. I used some Cerave Moisuterizing lotion that I had ( I have used it before and never had any problems) and only after two uses I broke out in a rash. It's not too bad but my face is red, itchy and has little bumps that kind of look like pimples but I'm pretty sure they are just part of the rash. I know it has to be from the moisturizer because it's the only thing I had changed and I have been using BP for 6 weeks and have had no other side affects expect the normal dryness and flaking.

Has this ever happened to anyone else using this moisturizer?

How long until the rash will subside?

Should I still apply my BP as normal?

and does anyone have any suggestions on how to relieve the dryness and flaking??

Zinc?

31 July 2012 - 08:42 PM

So I have been taking a prescription vitamin called Nicotinamide for a little over a month and I have seen little to no changes in my moderate acne. The vitamin contains 750 mg of Nicotinamide, 25mg of Zinc Oxide, 1.5 mg of Cupric Oxide and 500 mcg of Folic Acid. I was wondering if it would be okay to take an extra 25 mg of Zinc with this vitamin or if  I should just quit the Nicotinamide and just take Zinc. I really want to quit the vitamin since it's a prescrpiton because I would rather be on something that is over the counter rather than visit the see the dermatologist every time I need a refill because that can get a little expensive.

So my questions are...
Do I need to wean myself off of the vitamin or can i just stop taking it?
How much Zinc is safe to take for a long period of  time?

Doxycycline?

20 July 2012 - 02:58 PM

Can quitting doxycycline make your acne worse?

I was on doxycycline for about 3-4 months. It didn't really work so the next time I went to see the dermatologist she highered my dosage. After that the higher dosage made me eyes really sensitive to the light so I stopped taking the antibiotic. Now my face is worse than even. When I initially went on the antibiotic I had mild acne, now I'm on the verge of severe acne. My main question is whether or not this could be the reason why my acne has gotten so bad.
Has this happened to anyone else?
Will my face stay like this forever?

What Type Of Acne Do I Have? (W/pics) Please Help!

20 July 2012 - 10:06 AM

I have always had little breakouts here and there. But ever since the middle of May my face has spiraled out of control. I have no idea why either. What type of acne do I have?[attachment=43426:Left Side Acne.jpeg][attachment=43427:Right Side Acne.jpeg]